I've been on Minastrin for a long time (I was on loestrin until the switch). I've really enjoyed the pill. I had two day periods that were extremely light (sometimes only one day periods) and then last month my period was heavier and lasted 8 days. Now I'm on my period again (I get it the third brown pill day) and it's been over 10 days (I'm already a week and a day into my new pack)! The bleeding is so heavy, I don't understand why this is happening. I have been on this pill since I was 16 years old and I'm almost 22 years old now. I'm away at school and so it isn't easy for me to get to my gyno (I study over 6 hours away from from home). I'm not sure what to do but I'm worried and scared.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Feb 2012 • 1 answer
Lo Loestrin Fe - I have missed my periods 23 days late and I don,t know I am pregnant or not so can?
Posted 18 Oct 2013 • 2 answers
Posted 26 Feb 2015 • 1 answer
Posted 27 Oct 2015 • 1 answer
Has anyone taken Lo loestrin Fe for PCOS has it regulated your periods have you started your period?
Posted 19 hours ago • 0 answers